# SDR QXEA200800958

- Difficulty date: September 7, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 17,657 hours, 17,554 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359715
- Part serial: 413QXFWD
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 1,442 hours, 1,520 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT 2216.  NUMEROUS MOMENTARY MASTER WARNING SMOKE ILLUMINATIONS DURING FLIGHT.  ASSOCIATED AFT BAGGAGE SMOKE LIGHT ALSO ILLUMINATED.  THE ILLUMINATION OF THESE LIGHTS WAS FOR ABOUT 1 SECOND.  NO SMOKE DETECTED IN THE CABIN.  MX REPLACED BOTH AFT CARGO COMPARTMENT SMOKE DETECTORS.  CHECKS GOOD.  ACFT RETURNED TO SERVICE.
